# SDR CALA2013090490992

- Difficulty date: September 2, 2013
- Submitted: September 5, 2013
- Operation: Air carrier
- Aircraft: N575UA
- Make and model: Boeing 757222
- Aircraft serial: 26689
- Aircraft time: 67,420 hours, 24,876 cycles
- Engine: Pwa PW2037
- System (JASC): 4950 · APU Bleed Air System
- Part: Bleed Valve
- Condition: Faulty
- Location: Apu
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMELL OF TURBO ENGINE OIL IN CABIN AFTER APU STARTED & PACKS OPERATED AT GATE SFO.  APU BLEED VALVE DEF INOPERATIVE IAW MEL PROCEDURE.
